# SDR SWIA2020031049238

- Difficulty date: January 6, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N821SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15109
- Aircraft time: 33,931 hours, 21,325 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Spring
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FWD BAGGAGE BAY DOOR FWD LH LATCH LEVER SPRING BROKEN (MARKED)    (C-CHECK) RO 3/6/2020   REMOVED AND REPLACED FWD BAGGAGE BAY DOOR LH LATCH LEVER SPRING. REF: CRJ900 AMM. CRJ900 AMM. TO COMPLETION. OPS CKS GOOD.
